# SDR 29GA2018062000001

- Difficulty date: June 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 38,175 hours, 42,570 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 6330397
- Part serial: 6140996
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9004 FLL/MCO REPORT: LANDING GEAR TOOK ABOUT 20 SECONDS TO EXTEND AND WHEN IT DID FINALLY EXTEND A LOUD BANG WAS HEARD. WE DID HAVE 3 GREEN ON LANDING. R&R LANDING GEAR CONTROL PANEL IAW AMM 32-31-05-02. OPS CHECK GOOD. PN ON\OFF D494-12-001.
